The dimension of cycle-free orders

Henry Kierstead, W. T. Trotter, Jun Qin

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

The existence of a four-dimensional cycle-free order is proved. This answers a question of Ma and Spinrad. Two similar problems are also discussed.

Original languageEnglish (US)
Pages (from-to)103-110
Number of pages8
JournalOrder
Volume9
Issue number2
DOIs
StatePublished - Jun 1 1992

Keywords

  • Dimension
  • Mathematics Subject Classification (1991): 06Axx
  • cycle-free order
  • interval order
  • ordered sets

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'The dimension of cycle-free orders'. Together they form a unique fingerprint.

Cite this